Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

A simplified version of Spitzer's formula for semicontinuous and almost semicontinuous processes


Author: D. V. Gusak
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 85 (2011).
Journal: Theor. Probability and Math. Statist. 85 (2012), 61-71
MSC (2000): Primary 60G50; Secondary 60K10
Published electronically: January 11, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \{\xi (t), \zeta (0)=0, t\geq 0\}$ be a process with stationary independent increments. We establish simplified versions of relations for spectral functions in Spitzer's formulas in terms of the exponential function whose index is determined by the corresponding root of Lundberg's equation for the case where $ \xi (t)$ is a semicontinuous or almost semicontinuous process.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60G50, 60K10

Retrieve articles in all journals with MSC (2000): 60G50, 60K10


Additional Information

D. V. Gusak
Affiliation: Institute of Mathematics, National Academy of Science of Ukraine, Tereshchenkivs’ka Street, 3, 252601 Kyiv–4, Ukraine
Email: random@imath.kiev.ua

DOI: http://dx.doi.org/10.1090/S0094-9000-2013-00874-6
PII: S 0094-9000(2013)00874-6
Keywords: Semicontinuous and almost semicontinuous processes with independent increments, Spitzer’s formula, Lundberg’s equation, Spitzer’s spectral functions
Received by editor(s): December 10, 2010
Published electronically: January 11, 2013
Article copyright: © Copyright 2013 American Mathematical Society